# SDR MALA000716

- Difficulty date: November 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON MOUNTING BRACKET FOR FLOORBOARD 122 DZ. REFER TO CELSIUS W/O 19007 TASK CARD 1536.  MAINTENANCE FABRICATED AS PER SAMPLE, SRM 51-20-00.  MOUNTING BRACKETS, ALODINED, PRIMED AND PAINTED.  REF: W/O 19007, ITEM 25 FOR FLOORBOARD REPAIR.
